| Model Number |
VA8084 |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation is inconclusive for the reported detached material and leak issue.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model va8084 pta balloon dilatation catheter allegedly experienced detachment of device and leak.The information was received from a single source.One patient was involved with no reported patient injury.A (b)(6) year old female patient weighs (b)(6) lbs.